• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more


Hi, only thing I can think of is because you're getting loads of vitamins and minerals that your body isn't used to, I'd stick it out give it a couple more days, I've done cd before and never had this but every body is different, maybe one of the old school exante will help x


Silver Member
Hi Sherbear I can't say that I have heard of many people having this reaction. I am wondering if you have some kind of intolerance to Exante. If it persists I would come off of it for a few days and see how you feel just to make sure it is something to do with the diet and not something else. I hope you get to the root of the problem and you are able to continue with exante. Good luck xx


Silver Member
I would also make sure you are getting the correct amount of water recomended by Exante. I was just on their site looking up some meals for AAM week and they do actually say that you can feel sick because of the mineral content in the early days.

Similar threads